# SDR JR2R201111410557A

- Difficulty date: November 4, 2011
- Submitted: November 4, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: SH670324717
- Condition: Corroded
- Location: Zone 100
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DOOR SEAL STRIKER ATTACHED TO FS 349.00 HAS MULTIPLE AREAS OF DAMAGE ALONG MID SECTION OF SEAL STRIKER.  REPAIRED AND APPLIED TOP COAT TO PAX DOOR AFT SEAL STRIKER IAW RO CRJ9-53-0842 AS ON WO 1007307-2000-0025 AND WO 711014235.
